Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Francois Treves
Title: Hypo-analytic structures, local theory
Additional book information: Princeton University Press, Princeton, NJ, 1992, xvii + 497 pp., US$65.00. ISBN 0-691-08744-X.

Review Information:

Reviewer: Sidney M. Webster
Journal: Bull. Amer. Math. Soc. 30 (1994), 290-292
American Mathematical Society